Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having pre menopausal symptoms. Prescribed antidepressent, birth control, unable to lose weight. Any supplements available?

I have seen 3 endocrinologist (sp) in the last 7 years due to pre menupausal symptoms - the last one put me on an antidepressant and birth control - needless to say since then I am 40 years, gained 15 lbs and can t seem to lose ANY of it!! It s very uncomfortable and I don t want to have to buy new clothes. I have tried almost every fad, scam weight loss pill/cream whatever out there and NOTHING works! Do you know of any supplement/pill/ something besides exercise that I can do?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Thanks to contact Healthcare Magic.

Are you suffering in any long term disease? Is your Menstruation cycle in trouble? - Please inform
Weight gain is a combination of pattern of food intakes daily and your Life style.
- Total calories should be limited upto 1250 per day
- Reduce Carbohydrates and add addition Protein fron Soy Isolates in diet at least 50 gms / day
- Avoid excessive stress in Home / work place . Take rest 6-7 hours
- Boost anti-oxidant level of food in your diet with fresh green fruits, vegetable
- Use Omega-3 Fatty Oil
- Use 5-6 liters of water per day.
- Practice Yoga to intake fresh Oxygen in your body for 45 mins.
- Associate with positive minded peoples

Take care
God Bless you
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor